Combination Vaccines

See also:

Vaccine Schedule

SIDS following 5-in-1 (Hexavalent) Vaccine, confirmed as vaccine reaction

GreenMedInfo: Is the Epidemic of Sudden Infant Deaths a Medically-Induced Syndrome? Excerpt with several links pertaining to Hexavalent (5-in-1 combination) vaccines, from the article:

A new study published in Current Medicine and Chemistry titled, “Sudden infant death following hexavalent vaccination: a neuropathologic study,” lends support for the long theorized link between an ever-expanding number of infant vaccines and Sudden Infant Death Syndrome (SIDS).


“Co-administration of live measles and yellow fever vaccines and inactivated pentavalent vaccines is associated with increased mortality compared with measles and yellow fever vaccines only” found multiple infant vaccines dramatically increased the risk of mortality in a trial conducted in the West African country of Guinea-Bissau.

While the 6-antigen hexavalent vaccine most recently linked to SIDS is presently only licensed in Europe, there are a number of ‘mandatory’ multi-dose vaccines in the US immunization schedule — including (DTaP, MMR), and which brings up the question: are the risks for adverse reactions – including lethal ones — amplified in multi-dose vaccines in comparison to single dose forms?

Another 2011 study published in PLoS titled “Sudden unexpected deaths and vaccinations during the first two years of life in Italy: a case series study,” investigated a signal of an association between vaccination in the second year of life with a hexavalent vaccine and sudden unexpected deaths (SUD) in the two day window following vaccination, which was reported in Germany in 2003.  The Italian study sought to establish whether hexavalent vaccines increased the short-term risk of SUD in infants.

Sudden infant death syndrome (SIDS) shortly after hexavalent vaccination: another pathology in suspected SIDS?“. The study discussed how previous expert analysis performed by the European Agency for the Evaluation of Medical Products in 2003, following an investigation they conducted into the emergence of a link between hexavalent vaccines and 5 cases of infant deaths that occurred, paid little attention “to examination of the brainstem and the cardiac conduction systems on serial sections, nor was the possibility of a triggering role of the vaccine in these deaths considered.”  The study goes on to report on the autopsy findings of a 3-month old female infant who died suddenly and unexpectedly immediately after the administration of the hexavalent vaccine. The autopsy revealed “The cardiac conduction system presented persistent fetal dispersion and resorptive degeneration.” The author hypothesized, “[T]he unexpected death of this vulnerable baby (infant with bilateral hypoplasia of the arcuate nucleus) could have been triggered by the hexavalent vaccination.

Another case study published in Forensic Science International in 2008 titled, “Beta-tryptase and quantitative mast-cell increase in a sudden infant death following hexavalent immunization,” described a fatal case of a 3-month-old female infant, who died within 24 h of vaccination with hexavalent vaccine from vaccine-induced shock.

Military Release:
“The greatest potential risk may be in persons who receive multiple doses of vaccines that contain different antigens over long periods.” (p.1-2)
The study showed a persistent slight increase in serum hexosamine concentration, decreases in iron and albumin, increase in copper, and increase in red-cel sedimentation.